# SDR DALA2019022511173

- Difficulty date: February 19, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 80,386 hours, 21,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 879
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 MAIN CABIN LH O/B SEAT TRACK STA.879 HAS GOUGE. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS PER SRM. REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW SRM. (0953300)
